Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS Green Bay, WI

July 19, 20205 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2020, 2:22 AM CDT for 5 counties in Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2020, 2:22 AM CDT (07:22 UTC)
Expired
Jul 19, 2020, 3:00 AM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Langlade County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

569 
WUUS53 KGRB 190722
SVRGRB
WIC067-073-078-083-115-190800-
/O.NEW.KGRB.SV.W.0043.200719T0722Z-200719T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
222 AM CDT Sun Jul 19 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marathon County in central Wisconsin...
  Menominee County in northeastern Wisconsin...
  Northern Oconto County in northeastern Wisconsin...
  Langlade County in north central Wisconsin...
  Western Shawano County in northeastern Wisconsin...

* Until 300 AM CDT.

* At 222 AM CDT, severe thunderstorms were located along a line
  extending from near Antigo to 18 miles south of Veterans Memorial
  County Park to 14 miles north of Wittenberg, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Antigo, Mountain, White Lake, Big Smokey Falls, Bear Paw Scout
  Camp, Gardner Dam Scout Camp, Neopit, South Branch, Ma Ka Ja Wan
  Scout Reservation and Langlade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4538 8895 4538 8831 4501 8834 4491 8924
      4505 8937 4517 8943 4520 8943
TIME...MOT...LOC 0722Z 260DEG 52KT 4511 8926 4507 8922 4504 8922 

HAIL...<.75IN
WIND...60MPH
 
$$

Bersch
3 follow-up statements
044 
WWUS53 KGRB 190734
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
234 AM CDT Sun Jul 19 2020

WIC067-073-078-083-115-190800-
/O.CON.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Marathon WI-Menominee WI-Oconto WI-Langlade WI-Shawano WI-
234 AM CDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN MARATHON...MENOMINEE...NORTHERN OCONTO...LANGLADE
AND WESTERN SHAWANO COUNTIES...

At 233 AM CDT, severe thunderstorms were located along a line
extending from near Antigo to 11 miles southwest of White Lake to 8
miles northwest of Neopit, moving east at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Neopit around 240 AM CDT.
  White Lake around 245 AM CDT.
  Gardner Dam Scout Camp and Big Smokey Falls around 250 AM CDT.
  South Branch around 255 AM CDT.
  Mountain around 300 AM CDT.
  Bear Paw Scout Camp around 305 AM CDT.

Other locations impacted by these severe thunderstorms include Aniwa,
Boot Lake Campground, Lake Noseum, Breed, Ackley Wildlife Area,
Mattoon, Polar, Kempster, Ormsby and Upper Bass Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4538 8895 4538 8831 4501 8834 4491 8924
      4505 8937 4517 8943 4520 8943
TIME...MOT...LOC 0733Z 262DEG 53KT 4513 8905 4509 8899 4504 8899 

HAIL...0.88IN
WIND...70MPH
 
$$

Bersch
061 
WWUS53 KGRB 190741
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
241 AM CDT Sun Jul 19 2020

WIC073-190751-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Marathon WI-
241 AM CDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
      4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0741Z 260DEG 52KT 4514 8894 4510 8888 4505 8888 

$$

WIC067-078-083-115-190800-
/O.CON.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
241 AM CDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MENOMINEE...NORTHERN OCONTO...EASTERN LANGLADE AND WESTERN
SHAWANO COUNTIES...

At 241 AM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Antigo to 6 miles southwest of White
Lake to near Neopit, moving east at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  White Lake, Gardner Dam Scout Camp and Big Smokey Falls around 250 
  AM CDT.
  South Branch around 255 AM CDT.
  Mountain around 300 AM CDT.
  Bear Paw Scout Camp around 305 AM CDT.

Other locations impacted by these severe thunderstorms include Boot
Lake Campground, Lake Noseum, Breed, Mattoon, Polar, Kempster, Upper
Bass Lake, Choate, Peters Marsh Wildlife Area and Lily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
      4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0741Z 260DEG 52KT 4514 8894 4510 8888 4505 8888 

HAIL...0.88IN
WIND...70MPH
 
$$

Bersch
706 
WWUS53 KGRB 190759
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
259 AM CDT Sun Jul 19 2020

WIC067-078-083-115-190808-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
259 AM CDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE...NORTHERN OCONTO...
EASTERN LANGLADE AND WESTERN SHAWANO COUNTIES WILL EXPIRE AT 300 AM
CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
      4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0758Z 260DEG 52KT 4518 8864 4514 8858 4509 8858 

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:41 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 18, 10:41 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1041 PM CDT Sat Jul 18 2020

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 136 PM CDT Sat Jul 18 2020

Expecting skies to continue to clear over the next few hours
allowing temperatures to warm up a few more degrees. Heat indices
therefore still have a shot to be around 100 and will let the Heat
Advisory continue. Any isolated showers over central Wisconsin
caused my some warm air advection should taper off in the next few
hours.

Tricky forecast for tonight with varying solutions on how the MCS
will evolve. For now focused on following the synoptic forcing
with the mid level wave and frontogenesis. Convection could start
in north central Wisconsin as early as 7pm. There will be plenty
of instability, low level shear, and moisture that brings a
concern for severe storms. As these storms move from northwest
Wisconsin to the southeast severe storms with gusts 60-70 mph will
be a concern. Can't rule out some quarter size hail, but as the
QLCS develops, we'll have to watch for the potential of brief
spin-up tornadoes as shear vectors align with storms. Also expect
some heavy downpours causing locally heavy rainfall as
precipitable water values around around 2-2.25 inches.

Once the front passes early Sunday morning we'll start to dry out
and skies will become sunny. Should be a pleasant end to the
weekend with highs in the upper 70s to low 80s and breezy west to
northwest winds gusting 20-30 mph.

.LONG TERM...Sunday Night Through Saturday
Issued at 136 PM CDT Sat Jul 18 2020

Sunday Night through Tuesday…

With the system having pushed through we will start to see weak
high pressure build in behind with a period of zonal flow through
the day Monday. This will likely keep the region mostly dry
through the day. Into Tuesday, an upper level shortwave will
likely push into the region likely being associated with a weak
surface low that could bring some showers and weak storms across
the area late Tuesday. There remains some uncertainty but the best
chances for showers and storms will be across northern Wisconsin
so expect decent chances for some precipitation.

Wednesday through Saturday…

Behind the shortwave and surface low passing through overnight Tuesday
a large scale ridge will drape itself over the entire central US
with fairly strong high pressure over the Great Lakes region.
Although this ridge will remained draped over the region for the
period, a few embedded shortwaves will be possible. But the
uncertainty with any embedded shortwaves within the large scale
ridge remains very uncertain at this point. Into the weekend we
may start to see some movement in the ridge as some of the models
suggest but that is a bit too uncertain at this point. Otherwise
expect fairly nice temperatures to start this period with some
potential for a warm up as we head into the weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1041 PM CDT Sat Jul 18 2020

The main aviation concern will be the potential for a line of strong
to severe thunderstorms moving from west to east tonight into
early Sunday morning. Expected damaging winds in excess of 60 mph
to be possible with the storms along with hail and heavy rainfall.
MVFR/IFR conditions can be expected with the strongest
thunderstorms and heavies rain. Hi-Res model solutions have most
of the precipitation and thunderstorms exiting the eastern TAF
sites by 12Z.

VFR conditions along with gusty winds to around 20 kts, can be
expected for much of the day Sunday into Sunday evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RAH
LONG TERM......AK
AVIATION.......Cooley
Hazardous weather outlook, Jul 18, 2:54 PM CDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
Issued by National Weather Service Milwaukee/Sullivan WI
254 PM CDT Sat Jul 18 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 PM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A Heat Advisory remains in effect for portions central, east
central, and northeast Wisconsin until 8PM for heat indices of
95-105.

Severe thunderstorms are possible tonight. While large hail and
isolated tornadoes are possible, damaging winds are likely the
greatest threat.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible at times in the upcoming work week,
mainly Tuesday and again around Friday. It is too early to
determine whether these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ521-522-541>543-192000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 PM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty south winds and large waves could make conditions hazardous
for small craft in the Lake Michigan nearshore waters this afternoon
and evening. Thunderstorms could also pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

The probability of widespread hazardous weather is low.

In the hours before

Local storm report, Jul 19, 12:51 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             RHINELANDER             45.63N 89.41W
07/19/2020  E1.00 INCH       ONEIDA             WI   LAW ENFORCEMENT

&&

BERSCH
Special weather statement, Jul 19, 1:05 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
105 AM CDT Sun Jul 19 2020

WIZ010-018-019-190700-
Langlade WI-Oneida WI-Lincoln WI-
105 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 200 AM CDT...

At 104 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms around Gilbert, or 23 miles southwest of Rhinelander,
moving east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tomahawk, Harrison, Parrish, Gilbert, Tripoli, Dutch Corners, Birch
Trails Girl Scout Camp, New Wood Wildlife Area, Veterans Memorial
County Park and Bradley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Wisconsin.

LAT...LON 4521 9004 4555 9003 4555 8907 4520 8903
TIME...MOT...LOC 0604Z 267DEG 21KT 4541 8979

Cooley
Local storm report, Jul 19, 1:14 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     TSTM WND DMG     1 S THREE LAKES         45.78N 89.16W
07/19/2020                   ONEIDA             WI   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 45 SOUTH OF THREE LAKES. TIME
            ESTIMATED BY RADAR.

&&

KURIMSKI
Special weather statement, Jul 19, 1:21 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
121 AM CDT Sun Jul 19 2020

WIZ030-035-190700-
Wood WI-Marathon WI-
121 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 200 AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loyal, or 16 miles north of Neillsville, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield, Abbotsford, Spencer, Colby, Stratford, Marathon City,
Edgar, Athens, Rib Falls and Hewitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.

LAT...LON 4503 9031 4505 8979 4469 8982 4468 8985
      4445 8984 4450 9032
TIME...MOT...LOC 0621Z 271DEG 31KT 4478 9050

Bersch
Local storm report, Jul 19, 1:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
128 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     LAC DU FLAMBEAU         45.96N 89.88W
07/19/2020                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED BY RADAR.

0101 AM     TSTM WND DMG     PHELPS                  46.06N 89.08W
07/19/2020                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED BY RADAR.

&&

KURIMSKI
Special weather statement, Jul 19, 2:08 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
208 AM CDT Sun Jul 19 2020

WIZ030-035-036-190815-
Wood WI-Marathon WI-Portage WI-
208 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...NORTHWESTERN PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES UNTIL 315 AM CDT...

At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Marshfield to Cataract.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Marshfield, Mosinee, Bevent,
Pittsville, Babcock, Lake Wazeecha, Nekoosa and Knowlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.

LAT...LON 4455 9032 4478 9001 4477 8933 4425 8993
      4425 9032
TIME...MOT...LOC 0707Z 269DEG 27KT 4473 9000 4410 9084

Cooley

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:54 PM CDTSpecial Weather StatementGRBVilas36 min
Jul 19, 12:11 AM CDTSpecial Weather StatementGRBOneida49 min
Jul 19, 12:22 AM CDTSevere Thunderstorm WarningGRBOneida53 min
Jul 19, 12:41 AM CDTSpecial Weather StatementGRBVilas49 min
Jul 19, 12:51 AM CDTSevere Thunderstorm WarningGRBForest, Oneida39 min
Jul 19, 1:05 AM CDTSpecial Weather StatementGRBLanglade, Lincoln55 min
Jul 19, 1:21 AM CDTSpecial Weather StatementGRBMarathon39 min
Jul 19, 1:22 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida38 min
Jul 19, 1:24 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest36 min
Jul 19, 1:40 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Oconto80 min
Jul 19, 2:08 AM CDTSpecial Weather StatementGRBWood67 min
Jul 19, 2:15 AM CDTSevere Thunderstorm WarningGRBWood60 min
Jul 19, 2:36 AM CDTMarine Dense Fog AdvisoryGRB2 hr
Jul 19, 2:48 AM CDTSpecial Weather StatementGRBPortage42 min
Jul 19, 2:58 AM CDTSpecial Weather StatementGRBMarinette, Menominee, Oconto, Shawano47 min
Jul 19, 3:18 AM CDTSpecial Marine WarningGRB57 min
Jul 19, 3:20 AM CDTSpecial Weather StatementGRBWaushara55 min
Jul 19, 3:32 AM CDTSpecial Weather StatementGRBDoor, Kewaunee43 min
Jul 19, 3:38 AM CDTSpecial Marine WarningGRB82 min
Jul 19, 3:46 AM CDTSevere Thunderstorm WarningGRBDoor44 min
Jul 19, 4:00 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Winnebago60 min
Jul 19, 4:40 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc35 min
Jul 19, 4:44 AM CDTSpecial Marine WarningGRB61 min
Jul 19, 4:55 AM CDTSpecial Marine WarningGRB53 min
Jul 19, 9:39 AM CDTSmall Craft AdvisoryGRB12 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.